Thunderstorm Wind, Drew
- When
- April 8, 1:30 AM CST
- Where
- Drew County, 10 mi SE of Monticello
- Measured
- 50 kt (58 mph)
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.533, -91.683
Thunderstorm winds blew down a large tree.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Apr 7, 4:05 PM CST, 9 hours 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 505 PM CDT SUN APR 7 2002 WET WEATHER PATTERN IN STORE FOR THE FORECAST AREA THROUGH TUESDAY. STRONG H5 LOW OVER NEW MEXICO THIS AFTERNOON WILL MOVE SLOWLY TOWARD ARKANSAS THROUGH TUESDAY. ABUNDANT MOISTURE OVER THE STATE... ESPECIALLY THE NORTHERN AND WESTERN SECTIONS WILL HELP PRODUCE SIGNIFICANT RAINFALL TONIGHT AND MONDAY. HAVE ISSUED A FLASH FLOOD WATCH FOR THE NORTHERN AND WESTERN SECTIONS OF THE FORECAST AREA FOR TONIGHT. FLASH FLOOD WATCH MAY BE NEEDED FOR ADDITIONAL AREAS ON MONDAY. WEAK FRONT WILL SLOWLY MOVE INTO THE STATE ON TUESDAY AND PRECIPITATION WILL END FROM THE WEST ON TUESDAY. DRY WEATHER ON TAP FOR WEDNESDAY AND THURSDAY. NEXT CHANCE OF PRECIPITATION WILL SLOWLY CREEP BACK INTO THE STATE ON FRIDAY...BUT BETTER CHANCES EXPECTED FOR SATURDAY AND SUNDAY. FCSTID = 22 HRO 52 67 54 67 / 90 70 50 40 LIT 58 71 57 71 / 70 80 60 50 HOT 57 70 57 72 / 90 60 50 40 PBF 58 72 57 72 / 60 80 60 50 .LZK...FLASH FLOOD WATCH FOR TONIGHT FOR ZONES ARZ003>005... ARZ012>013...ARZ021>023...ARZ030>031...ARZ037>042...ARZ052.
ARZ045>047-055>057-062>069-080830- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 220 AM CDT MON APR 8 2002 ...SEVERE THUNDERSTORM WATCH UNTIL 600 AM CDT... SEVERE THUNDERSTORM WATCH NUMBER 78 WILL BE IN EFFECT UNTIL 600 AM CDT THIS MORNING FOR MUCH OF EAST CENTRAL AND SOUTHEASTERN ARKANSAS. AT 215 AM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDING FROM NEAR PINE BLUFF TO NEAR MONTICELLO TO NEAR CROSSETT. STORMS IN THE LINE WERE MOVING EAST AT 50 MPH. ADDITIONAL STORMS MAY FORM IN THE WATCH AREA OVER THE NEXT FEW HOURS. STRONG AND DAMAGING WINDS WILL BE THE PRIMARY THREAT WITH THESE STORMS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST WEATHER INFORMATION FROM YOUR NATIONAL WEATHER SERVICE. 22
The Little Rock radar (KLZK), 154 km away, was scanning. The volume nearest the first event began at 07:27 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds blew down a large tree.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2002Every state in 2002This day in weather historyWarnings in Arkansas, April 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5291831.